# SDR AWXA200400996

- Difficulty date: August 13, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203700000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK FOUND AFT CARGO COMPARTMENT FLOOR PANEL 152 MF DELAMINATED ON AFT SIDE. MAINTENANCE REMOVED DELAMINATED AFT CARGO COMPARTMENT FLOOR PANEL 152 MF FROM FR 56 TO FR 58; FABRICATED A NEW REPLACEMENT FLOOR IAW A320 SRM 53-02-00, FIG. 209, PG. 233-236.
